MathSciNet Relay Station
MathSciNet bibliographic data
MR3084457 15A24
Wang, Qing-Wen; He, Zhuo-Heng Solvability conditions and general solution for mixed Sylvester equations. Automatica J. IFAC 49 (2013), no. 9, 2713–2719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement